# SDR DXTA2023062689560

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 7,678 hours, 5,985 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAPPING/GURGLING NOISE FROM PILOT SIDE FLOOR AREA & POOLING WATER IN FLOOR VENTS. MOLDY MILDEW ODOR FROM COCKPIT & CABIN.  CONDENSATION TRAPPED AT FLOOR VENTS & PILOT GASPER GURGLING. VACUUMED MOISTURE & RAN HEAT AT MAX UNTIL ALL CONDENSATION WAS DRY. PILOT GASPER NOT GURGLING & NO MOISTURE AT FLOOR VENTS. COCKPIT STILL HAS MOLDY ODOR.  AMM 21-52-03 EVAP MODULE ASSY· INSPECTION/CHECK. COVER PANEL DAMAGED & HARDWARE IS STRIPPED. EVAPORATOR FINS LOOK CLEAN, MANY DISTORTED OR FLAT. REMOVED  FWD EVAP UNIT IAW AMM 21-52-03.  WATER IN AREA, VACUUMED. INSTALLED NEW EVAP. REPLACED DAMAGED FWD EVAP PANEL & HARDWARE.  REPLACED RECEIVER DRYER. RECHARGED FREON SYS, LEAK & OPS CHECKS, NO DEFECTS. WORK DONE IAW AMM 21-52-03.
